# SDR USAA040216

- Difficulty date: May 12, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 0896
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 16,155 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL, 1.2 INCH CRACK, MAIN CABIN FLOOR PANEL 261 HG.  FABRICATED FLOOR PANEL IAW SRM.
